# SDR SIMA20160202004

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,895 hours, 35,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN HAS 2 CRACKS.  ONE ABOVE STRINGER 2L, &  ONE BELOW STRINGER 2L.  PERFORMED PERMANENT REPAIR OF LT UPPER SKIN AT FRAME 75 ABOVE & BELOW STRINGER 2L IAW ERS-EM-53MR-1902.
